:confused: I've had asthma since childhood and had a sudden worsening of symptoms this summer. My albuterol inhaler started giving me problems (rapid heart rate, chest pain), so I was switched to Xopenex, which had similar effects. Now I'm on MaxAir. When I take this, my lungs become sore and painful, and I cough up a lot of mucus. It seems to open me up, but the side effects are bothersome and last for several hours. This never used to happen.
I've been googling this relentlessly for weeks now and can not seem to find an answer. There seem to be many causes of chest pain and soreness, but this only occurs when taking the inhaler.
Some background: I recently had a chest x-ray and ct scan. Nothing unusual. My pulmonary function test revealed that I had moderate persistent asthma (I responded well to medication) and did not have COPD.
If anyone has had similar issues, please respond. I am desperate and have been having a ton of anxiety over this (I'm even taking Klonopin to prevent panic and hyperventilating). I hope someone can help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?